Question about meth side effects…
- This topic has 1 reply, 2 voices, and was last updated October 6, 2017 at 12:08 pm by .
- You must be logged in to reply to this topic.
I’ve been smoking for about a year with very little side effects except for occasionally looking tired, dry skin on my toes only, and my feet twitch and my toes rub each other. Does anyone else have this problem? Is it nerve damage & will it go away if I quit?
Dry skin is a sideeffect of any amfetamine use – the twitches can also happen with heavier use. I do not think they are dangerous/lifethreatening and should go away with less use or quitting; but if you are concerned then see a proper health professional if possible..
Meth is not common here in UK but I have been using amfetamine-type stims for nearly 30 years without major ill effects; and regularly ride a bicycle 30km to work and back. If I overdo things/do not get enough sleep then I get various aches and pains, but that would also be normal for someone who is now in their 40s anyway!
Please consider making a donation using the means of your choice. Our station relies heavily on listener contributions to survive. As such your support is greatly appreciated.
Having made a donation, feel free to tell us about it here... Thank you!